Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Über die Existenz kanonischer Transformationen bei mehreren unabhängigen Veränderlichen

  • 38 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Author information

Additional information

Vorgelegt von J. L. Ericksen

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rüssmann, H. Über die Existenz kanonischer Transformationen bei mehreren unabhängigen Veränderlichen. Arch. Rational Mech. Anal. 8, 353–357 (1961). https://doi.org/10.1007/BF00277450

Download citation